MathSciNet Relay Station
MathSciNet bibliographic data
MR1706113 19K35 (46L80)
Tu, Jean-Louis The Baum-Connes conjecture and discrete group actions on trees. $K$-Theory 17 (1999), no. 4, 303–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement